| Catalog Number |
UMM3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Scar Tissue (2060); Hernia (2240); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date sent to the fda: 4/8/2025 d4: the device catalog number is unknown; therefore, udi is unavailable.H6: appropriate term / code not available (e2402) utilized to capture tingling sensation in the groin.To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported by an attorney that the patient underwent revision surgery on (b)(6) 2014 and mesh was implanted.It was previously reported that the patient had underwent hernia repair surgery on (b)(6) 2008 and mesh was implanted.It was reported that the patient experienced hernia recurrence, tingling sensation in the groin, adhesions in the properitoneal space, dense significant scar tissue, meshoma at the internal ring - mesh contraction, and mesh shrinkage.Other procedure was captured in a separate file.No additional information provided.
Additional Manufacturer Narrative
Date sent to the fda: 4/23/2025.A review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.